# SDR C2XA98IA384

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12006159501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT CREASE BEAM WAS FOUND TO BE CORRODED FROM FRAME 38 TO FRAME 44.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF BUTT STRAP IAW EMB120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
